# SDR ASAA2025050657763

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH POWER SUPPLY M1695 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1695 S/N 32286 IAW B737-900 AMM 33-51-06-960-806. OPS CHECK PASSED.
